# SDR DALA13043703260

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 45,923 hours, 20,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT SEATS 23 ABC AND 25 ABC INOPERATIVE.  MX REPLACED CONNECTOR PINS IN CONNECTOR AND FUNCTIONAL CHECKED NORMAL.
